# SDR DXTA2022032859070

- Difficulty date: March 26, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N208QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6056
- Aircraft time: 5,748 hours, 3,152 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Part number: 750005000601R751
- Part serial: 0783T
- Condition: Defective
- Location: Zone 700
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG: NOSEGEAR WOULD NOT RETRACT AFTER TAKE OFF, WE RECIEVED A GEAR DISAGREE MESSAGE.. GEAR EXTENDED PROPERLY//CREW CORRECTION TO ORGINAL WRITE UP// MLG: AFTER TAKE OFF AND ATTEMPTING TO RETRACT GEAR WITH GEAR HANDLE UP, THE MAIN GEAR REMAINED DOWN WITH GREEN DOWN AND LOCKED INDICATION, THE NOSE GEAR SHOW WHITE UP INDICATION. WE RECIEVED AN AURAL GEAR DISAGREE AND  EICAS MESSAGE. ALL HYDRAULIC SYSTEMS APPEARED NORMAL . ALL GEAR PINS HAD BEEN REMOVED DURING PREFLIGHT AMD NOSE DOOR WAS CLOSED GEAR EXTENDED NORMALLY FOR LANDING // SIGNOFF// REMOVED FAULTY MLG SELECTOR VALVE P/N: 750005000, 601R75145-1 S/N: 0783T AND INSTALLED CUSTOMER SUPPLIED OVERHAULED MLG SELECTOR VALVE P/N: 750005000, 601R75145-1 S/N: 0392. OPS AND LK CK NORMAL REF CL-650 MM 32-32-07.
